T Nation

Libido Gone After Tren Ace Cycle

Hello,

I was running tren ace on my blast (75mg ed) along with 500mg test e (2 250mg injections weekly) along with 0.5 adex at the time of injections for 16 weeks. The cycle is now complete, I am happy with the results, and am now cruising on 400mg test e (I know some of you might say it’s too much) and 0.5 adex again at the time of injections.

The issue is my dick goes soft all the time, IF I can even get it up. It is even affecting my relationship, as usually both me and my girlfriend’s sex drive is extremely high and I cannot perform.

Would appriciate any advice from anyone. I already put in a request for the bloodwork to the doctor too.

I’m thinking maybe E2 is an issue? I am not experiencing any dry joy pains or any signs of low E2, so could it be possible that my E2 was high the whole time and the sex drive from tren was just covering it up?

Bump

Tren and Deca are known to cause ED issues and for some it lasts a long time. It could be E2 related but labs should confirm. I think it’s more likely the neurological effects of Tren. IMO you should get back on a healthy TRT dose of Test (no Arimadex) until your libido sorts itself out. You’re still blasting.

How long do you think it will be berore things go back to normal for me?

How long has hit been since you finished the Tren part of your cycle?

About 9 days now.

Bump

Its not likely to be E2, with tren its almost always going to be prolactin.

Guys usually take cabergoline or dostinex to counteract prolactin. Get your blood tested for E2 and prolactin to make sure that’s what it is. You could also have high E2 just from the testosterone if your not taking a serm or AI, and it still might not be the cause of your ED.

I seriously don’t know why people take 19 Nors without at least doing the research before hand
, and without having stuff on hand to deal with potential sides before they become serious.
Russian roulette dude.

I think it might be crashed E2 or at least high T with low E2 considering the amount of Adex you’re taking, if I read right you’re taking 0.5mg Adex twice a week. Get bloods.

This…

Is that alot of adex for 400mg test?

Blood work is in order, but what are some symptoms of high prolactin?

0.25mg Adex a week crushed my E2. You’re doing 1mg. 400mg/week of test may not need any AI at all. In short, for me, that would be a fuckton of Adex. But everyone is different. You don’t know what the problem is and can’t guess until you’ve done bloods. It’s a simple way to get the answer.

How about 750mg / 800mg test per week? Is one 1mg a week a reasonable dose for that?

So you want your libido back but you’re still blasting and now talking about running an even higher dose of Test. Trust me from experience… pick a TRT cruise level and let your libido return to normal. Its only been 9 days as you say so prepare for it to last awhile. Limp noodle from 19-Nors can last for as long as you were on and even longer. You need to let your hormones NORMALIZE and then wait for your body to catch up to homeostasis.

High prolactin can give you gyno like symptoms, and potentially lactating nipples when squeezed.
Also drop in libido and boners.

I just proposed to my fiance as well. A limp noodle could potentially fuck that up. You’re telling me this shit will last atleast 4 months?!

Wouldn’t a high dose blast force libido to go up again?

In my experience other body parts can be used on women just fine. Many if not most prefer it.

Not much for you in that, but if the relationship means a lot to you, you would be wise to go that route for now. Maybe try Cialis.

Many are in limp mode for a bit after 19 Nors. Probably a good idea not to use them in the future.

I would also listed to the advice about going on trt dose with no ai.

I saw that you developed ed using deca on another thread and are using cialis. Does it work for you just fine? Are you still using it? I just ordered some, how should I dose it? Would love some guidance if you could please. Do you think it will help in my case?

Absolutely. But 1g of Adex a week can also destroy libido. My point to him is he doesn’t know, he should just get bloods. And not do a similar cycle again without being prepared.